# SDR AALA20151130002

- Difficulty date: November 20, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 51,660 hours, 12,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N5315
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT DECK WEB, BETWEEN STATIONS 1708 & 1720 FROM RBL 52 TO LBL 52.  REMOVED CORROSION & APPLIED DOUBLER IAW SRM 53-60-51-2R & 53-51-51-2R.
